# SDR EVCA2014092200071

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N311AE
- Make and model: Bell 206L-1
- Aircraft serial: 45572
- Aircraft time: 16,582 hours, 19,477 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Bracket
- Part number: 206023119063
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC FOUND CRACKED UPPER ATTACHMENT BRACKET PN 206-023-119-063 FOR LT FINLET.
